# SDR DALA2020100203250

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 61,224 hours, 7,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST OF DAMPING DOOR L3 DOOR DAMPER CYLINDER IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED THE DOOR DAMPER CYLINDER AT DOOR L3, AS PER A330 AMM 52-22.
